# SDR 96ZZZM603

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545768512
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK A CRACK WAS FOUND AT THE ENDS OF STRINGER 16R, BS 500B WHICH TERMINATES AT THE OVERWING LIGHT.  REPAIRED PER EA 5310-01400 AND BOEING SB 737-53-1145.  REFERENCE ASAA9610031.
